# SDR AALA201907299015

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 62,111 hours, 23,244 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Tee Fitting
- Part number: D9347024520600
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS HYD B SYS LO LEVEL AND HYD B SYS LOW PRESS AT CRUISE ALTITUDE. HYDRAULIC SYSTEM PAGE CONFIRMS LOW QUANITY. TURNED OFF BLUE PUMP AND FOLLOWED ECAM LANDING INSTRUCTIONS FOR APPROACH. MAINTENANCE FOUND DAMAGED TEE FITTING AND FLEX HOSE AT THE RAT ACTUATOR. REMOVED AND REPLACED HIGH PRESSURE HOSE AND TEE FITTING ON TOP OF RAT ACTUATOR IAW AMM 29-22-53. OPS CHECK OK IAW AMM 29-22 00. SERVICED BLUE SYSTEM TO FULL.
